# SDR AALA202102159017

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 1,296 hours, 481 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT EMERGENY EXIT KICK PANEL IS DOWN. OPENED EMERGENCY EXIT DOOR, RAISED PANEL. CLOSED AND SECURED DOOR PER AMM 52-22-00.
